MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; FG TOUCH NITRILE EXAM GLOVES, 100CT, MD

MEDLINE INDUSTRIES, LP FITGUARD; FG TOUCH NITRILE EXAM GLOVES, 100CT, MD
Catalog Number FG100M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, the samples are not contaminated because they were unwearable and torn straight up the middle of the hand to the fingers.They were from the same box.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that, the samples are not contaminated because they were unwearable and torn straight up the middle of the hand to the fingers.They were from the same box.

Brand Name
FITGUARD
Common Device Name
FG TOUCH NITRILE EXAM GLOVES, 100CT, MD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25266322
Report Number1417592-2026-01655
Device Sequence Number13183098
Product Code LZA
UDI-Device Identifier10888277653931
UDI-Public10888277653931
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG100M
Device Lot NumberCC601299401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown